Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Getting lower abdominal pain and bad pressure. Not pregnant. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
I've been getting bad lower abdominal pain and bad pressure and fee like there is sonething in my stomach but no pregnant,
Posted Fri, 26 Jul 2013 in Women's Health
Answered by Dr. Deepti Goyal 6 days later
Hello XXXXX,

Thanks for your query.

Your history is deficient in many ways. If you can let me know the following details:
1. age
2. menstrual details
3. any associated symptoms like vaginal discharge/nausea/ vomiting
4. any aggravating and relieving factors of pain

Still on the basis of little history you provided, I will try to help out you.
As you are sure that you are not pregnant, some infection can be a cause of your pain. In my opinion, you should go for few investigations like complete blood profile, ESR, Ultrasonography whole abdomen which will help you in finding out the exact cause of your problem and accordingly, we will be able decide a plan of management.

Hope this helps.
For any further queries you can directly reach out to me on the following URL:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor